Paracetamol 500mg x 10 tablets Aflofarm

Aflofarm


£6.99 £15.00




Paracetamol 500mg Aflofarm. The active substance is paracetamol, at a dose of 500mg in one tablet. Paracetamol Aflofarm is a medicinal product indicated for use in various types of pain and fever.

Paracetamol 500mg Aflofarm Composition:
1 tablet contains the active substance: paracetamol - 500mg and auxiliary substances: pregelatinized starch, povidone, crospovidone, stearic acid.

Paracetamol 500mg Aflofarm Action:
Paracetamol is a drug with analgesic and antipyretic effect. It is safe to use, does not cause irritation and damage to the gastric mucosa, and does not affect the blood clotting process.

Application:
Paracetamol 500mg indicated for short-term use in the treatment of mild to moderate pain. The indications are: headaches, muscles, bones, joints, teeth, dental, surgical, menstrual and flu or cold fever.

Additional information:
Do not use in parallel with other products containing paracetamol. Do not take doses higher than recommended. If adverse reactions occur, discontinue use immediately. When using the medicine, do not drink alcohol. Caution should be exercised in patients allergic to acetylsalicylic acid, people with impaired renal or liver function, and in people with glucose-6-phosphate dehydrogenase deficiency. Pregnant and breastfeeding women should contact their physician before taking the drug. Keep out of reach of children.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in children under 6 years of age and in patients with severe renal or hepatic impairment, hepatitis, alcoholism.

Side effects:
Adverse reactions may occur during use, and immediate discontinuation is recommended: allergic reaction (skin rash or itchy skin, sometimes associated with swelling of the lips, tongue, throat or face, making breathing difficult); angioedema (sudden swelling of the face, limbs or joints without itching and pain); difficulty breathing, wheezing (attack of bronchial asthma); liver disorder, jaundice (yellow skin and white of the eye). Other side effects: pruritus; erythema; hives; rash; dyspnoea; sweating; decrease in blood pressure, up to the symptoms of shock (clinical condition caused by hypoxia of vital organs); nausea, vomiting; liver problems, jaundice (yellow skin and white of the eye); thrombocytopenia (reduced platelet counts - greater risk of bleeding and bruising); agranulocytosis, granulocytopenia (a decrease in the number of granulocytes - one of a type of white blood cell that makes you more susceptible to infection); methemoglobinemia (blood loses the ability to carry oxygen to the body's cells, which leads to bruising of the skin and easy fatigue); renal colic, papillary necrosis, acute renal failure.

Dosage:
Oral tablets. Use as directed, consult your doctor or pharmacist if in doubt. Take with water. Adults, adolescents from 12 years of age: a single dose of 1-2 tablets. If necessary, the dose can be repeated every 4-6 hours, but no more than 4 times a day. Take up to 8 tablets a day. Children from 6 to 12 years of age: a single dose is half a tablet, the dose can be repeated every 4-6 hours, no more than 4 times a day. The use without medical consultation should not last longer than 10 days (analgesic effect), 3 days (antipyretic effect) or 2 days (cold symptoms).